# SDR DXTA200501024

- Difficulty date: October 15, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605131
- Aircraft time: 4,824 hours, 3,723 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: GPP125073
- Part serial: 0313418R
- Condition: Inoperative
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHILE ON THE TAXIWAY WITH THE PARKING BRAKE SET THE MASTER CAUTION ILLUMINATED WITH THE LOW BRAKE PRESS AND ANTI-SKID INOP ANNUNCIATORS ILLUMINATED.  THE BRAKES FAILED AND HAD TO USE THE EMERGENCY PNEUMATIC BRAKE TO STOP ROLLING.  ACCOMPLISHED SEVERAL OPERATIONAL CHECKS OF BRAKE SYSTEM.  FOUND BRAKE PACK TO OPERATE AT 1200 PSI AND TURN OFF AT 1500 PSI.  REPLACED PRESSURE SWITCH S/N 011 AS A PRECAUTION.  REMOVED SWITCH.  INSTALLED A REPAIRED SWITCH.  LEAK AND OPS CHECK WAS FOUND TO BE SATISFACTORY.  ACCOMPLISHED IAW CE560XL MM 32-42-06.  ACCOMPLISHED BLEEDING OF ANTI-SKID BRAKE SYSTEM IAW CE560XL MM 32-40-00.  SERVICED EMERGENCY GEAR AND PNEUMATIC BRAKE BOTTLE IAW CE560XL MM 12-13-01.
